# SDR ASAA2012062792436

- Difficulty date: June 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 18,391 hours, 5,659 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AFTER ENGINE START.  QRH PROCEDURE COMPLETED OPS NORMAL.  PERFORMED FMC OPS TEST REF MM 34-61-00-710-801.
